# SDR SWAA081353

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 52,961 hours, 52,811 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Lug
- Part number: 65671795
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 5 GROUND SPOILER ACTUATOR  LUG CRACKED.  REPAIRED ACTUATOR PER SWA EA.
